# SDR AALA20100317TUL01

- Difficulty date: March 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 5 RIGHT STATIONS 1298 TO 1338.  REPLACED DAMAGED LONGERON PER SRM 53-02-00 FIGURE 18.
